# SDR DALA2025080605902

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEADING EDGE INBOARD AREA SLAT 5 ON RH WING.  REPAIRED LEADING EDGE INBOARD AREA SLAT 5 ON RH WING AS PER A319 SRM 57-40-00-300-106.
